Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 135, 2016
 

On Kaplansky’s sixth conjecture
Li Dai and Jingcheng Dong
pp. 1–20
Abstract | Full-Text PDF (224 KB) | Metadata

On the intersection of annihilator of the Valabrega–Valla module
Tony J. Puthenpurakal
pp. 21–37
Abstract | Full-Text PDF (186 KB) | Metadata

Projection of a nonsingular plane quintic curve and the dihedral group of order eight
Takeshi Takahashi
pp. 39–61
Abstract | Full-Text PDF (220 KB) | Metadata

Solution globale de l’équation de coagulation des gouttelettes en chute avec le vent horizontal
Hanane Belhireche, Mohamed Zine Aissaoui and Fateh Ellaggoune
pp. 63–89
Abstract | Full-Text PDF (236 KB) | Metadata

On dimensions of the real nerve of the moduli space of Riemann surfaces of odd genus
Grzegorz Gromadzki and Ewa Kozłowska-Walania
pp. 91–109
Abstract | Full-Text PDF (207 KB) | Metadata

Classification of a class of torsion-free abelian groups
Ebru Solak
pp. 111–131
Abstract | Full-Text PDF (191 KB) | Metadata

Strongly FP-injective and strongly flat functors
Lixin Mao
pp. 133–149
Abstract | Full-Text PDF (187 KB) | Metadata

A Poincaré lemma for Whitney–de Rham complex
Hou-Yi Chen
pp. 151–156
Abstract | Full-Text PDF (96 KB) | Metadata

Finitely generated modules and chain rings
Ulrich Albrecht and Gregg Scible
pp. 157–173
Abstract | Full-Text PDF (177 KB) | Metadata

The thermistor problem with Robin boundary condition
Giovanni Cimatti
pp. 175–193
Abstract | Full-Text PDF (230 KB) | Metadata

Characterizations of hypercyclically embedded subgroups of finite groups
Xiaolan Yi
pp. 195–206
Abstract | Full-Text PDF (150 KB) | Metadata

Boundedness of minimizers for spectral problems in $\mathbb R^N$
Dario Mazzoleni
pp. 207–221
Abstract | Full-Text PDF (172 KB) | Metadata

Proper base change for separated locally proper maps
Olaf M. Schnürer and Wolfgang Soergel
pp. 223–250
Abstract | Full-Text PDF (310 KB) | Metadata

A simple construction for a class of $p$-groups with all of their automorphisms central
Andrea Caranti
pp. 251–258
Abstract | Full-Text PDF (122 KB) | Metadata